Posted by: Unsure | 2008-11-04

Injection and Thrush

I would like to know if being on the injection can cause thrush / discharge changes? I' ve been on the injection for a long time now(4 years) and every time I have the injection, 2 weeks afterwards - I have a slight itching and there are lumps in my normal discharge. This also occurs 2 weeks or so before I am due for my next injection. I' m not sexaully active. Is this an infection? I don' t have any pain or burning on urination. Also I get pians in my abdomen like you would just before you come on. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the hormone changes could predispose to thrush. Thrush would not cause abdominal pain. You would have to see a doctor to find a cause for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.